Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Got operated for tb node in chest. Feeling slight pain in abdomen. Chances of mittelschmerz?

Hi, I am Sarita from Mumbai, In the month of March 2011 I had a tb node in my chest & got operated. I was continuing my medications for 2 months & left . I started it again & it almost 6 months completed till now. Now I am feeling a slight pain in my right & left lower abdomen . would this be a mittelschmerz or stomach tb. Kindly advise.
Asked On : Fri, 11 Jan 2013
Answers:  2 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Indirakonar,

As you told that you have been operated for the TB node in the chest and after taking medication for 2 months you left it and again completed the course for 6 months.
From this I understand that this is TB of lymphe nodes and not the lung and you have to surgically remove the node also. It is common that TB medication for TB of other part of the body apart from the lung is for long duration and should be stopped only after consultation with your doctor only.

Now the pain in the abdomen can be because of recurrence of this or because of some other thing. I would suggest you to consult your doctor to make the confirmation and have the investigations done and keep monitoring yourself.

Thanks and take care
Answered: Fri, 11 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

General & Family Physician Dr. Vishal's  Response
please take advice of can be either secondary TB of intestine or it may be other thing
Answered: Sat, 12 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor